Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
CoBu05

Finishing Accutane But Still Looks Like I Have Acne?

Recommended Posts

I'm male and 17 years old.

I've been on 40 mg a day for the past 6 months and finish the course next week.

Will my skin continue to get better, or is this the best it can be? When my other friends finished their course they had completely clear skin, but I still have lots of red marks (almost looks like spots under skin) although my face is completely smooth. (See photo)

If my skin won't improve further naturally, is there anything I can do to improve it?

post-471770-0-73852200-1433195636_thumb.

Share this post


Link to post
Share on other sites

The red marks will fade. Don't forget what it was like to have acne. Enjoy your new skin and try to be patient. A retinoids can help fade marks but there is irritation that comes with that. At this point your skin may just need some down time to heal.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×